# SDR ZZDA3318497

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTING, FOUND ROWS 7 AND 21 FLOOR LIGHT PATH MISSING LENS AND LIGHT BULB AT EACH POSITION.  REPLACED LENS AND LIGHT BULB AT ROWS 7 AND 21 FLOOR PATH LIGHT POSITIONS.  OPERATIONALLY TEST GOOD.  (X)
